Alert archive / Kansas / Wind Advisories in 2007

Wind Advisory 11, NWS Wichita, KS

March 28, 20076 counties in Kansas

NWS Wichita, KS issued this wind advisory at Mar 28, 2007, 3:26 AM CDT for 6 counties in Kansas. It took effect at Mar 28, 2007, 1:00 PM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2007, 3:26 AM CDT (08:26 UTC)
In effect from
Mar 28, 2007, 1:00 PM CDT
Expired
Mar 28, 2007, 6:00 PM CDT
In force
5 hr
Issued by
NWS Wichita, KS

Counties Barton County, KS, Ellsworth County, KS, Lincoln County, KS, Reno County, KS, Rice County, KS, Russell County, KS

The radar

The Wichita radar (KICT), 130 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 8.4 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2007-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 193 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2007-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
193 J/kg
Mixed-layer CIN
-3 J/kg
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
78 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KICT 280826
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
326 AM CDT WED MAR 28 2007


KSZ032-033-047-048-050-067-281630-
/O.NEW.KICT.WI.Y.0011.070328T1800Z-070329T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...LYONS...HUTCHINSON
326 AM CDT WED MAR 28 2007

...WIND ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM CDT
THIS EVENING...

SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE
EXPECTED ACROSS PORTIONS OF CENTRAL KANSAS DURING THE AFTERNOON
HOURS. THE WINDS SHOULD DIMINISH BELOW ADVISORY CRITERIA BY
AROUND 7 PM THIS EVENING.

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

$$

JAKUB
5 follow-up statements
000 
WWUS73 KICT 281019
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
519 AM CDT WED MAR 28 2007

KSZ032-033-047-048-050-067-281830-
/O.NEW.KICT.FG.Y.0005.070328T1019Z-070328T1500Z/
/O.CON.KICT.WI.Y.0011.070328T1800Z-070329T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...LYONS...HUTCHINSON
519 AM CDT WED MAR 28 2007

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...
...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...


DENSE FOG WILL REDUCE THE VISIBILITY TO ONE QUARTER OF A MILE OR
LESS ACROSS THE AREA THROUGH MID MORNING. THE VISIBILITY WILL
GRADUALLY IMPROVE AFTER 10 AM.

SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE
EXPECTED ACROSS PORTIONS OF CENTRAL KANSAS DURING THE AFTERNOON
HOURS. THE WINDS SHOULD DIMINISH BELOW ADVISORY CRITERIA BY
AROUND 7 PM THIS EVENING.


THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. A
WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM
CDT THIS EVENING. 

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN
MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN.
USE YOUR HEADLIGHTS AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

$$

KSZ049-051>053-068>072-082-083-091>096-098>100-281500-
/O.NEW.KICT.FG.Y.0005.070328T1019Z-070328T1500Z/
SALINE-MCPHERSON-MARION-CHASE-HARVEY-BUTLER-GREENWOOD-WOODSON-
ALLEN-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-
CHAUTAUQUA-MONTGOMERY-LABETTE-
INCLUDING THE CITIES OF...SALINA...MCPHERSON...MARION...
COTTONWOOD FALLS...NEWTON...EL DORADO...AUGUSTA...EUREKA...
YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...HARPER...
WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...FREDONIA...
CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS
519 AM CDT WED MAR 28 2007

...DENSE FOG ADVISORY IN EFFECT UNTIL 10 AM CDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CDT THIS MORNING. 

DENSE FOG WILL REDUCE THE VISIBILITY TO ONE QUARTER OF A MILE OR
LESS ACROSS THE AREA THROUGH MID MORNING. THE VISIBILITY WILL
GRADUALLY IMPROVE AFTER 10 AM.

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN.
USE YOUR HEADLIGHTS AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU.

$$
COX
000 
WWUS73 KICT 281500
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1000 AM CDT WED MAR 28 2007

KSZ032-033-047-048-050-067-282300-
/O.EXP.KICT.FG.Y.0005.000000T0000Z-070328T1500Z/
/O.CON.KICT.WI.Y.0011.070328T1800Z-070329T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...LYONS...HUTCHINSON
1000 AM CDT WED MAR 28 2007

...WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 PM CDT THIS EVENING...
...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING...

THE DENSE FOG ADVISORY THAT HAD BEEN ISSUED AT 519 AM THIS MORNING
HAS BEEN ALLOWED TO EXPIRE FOR ALL OF CENTRAL...SOUTH-CENTRAL...AND
SOUTHEAST KANSAS. A SMALL PART OF CENTRAL KANSAS...PARTICULARLY
MCPHERSON COUNTY...WILL EXPIRE SOME LOCALLY DENSE FOG UNTIL AROUND
11 AM...BY WHICH TIME VISIBILITIES WILL IMPROVE.

HOWEVER A WIND ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 7 PM CDT THIS EVENING.

SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED
ACROSS PORTIONS OF CENTRAL KANSAS DURING THE AFTERNOON HOURS. THE
WINDS SHOULD DIMINISH BELOW ADVISORY CRITERIA BY AROUND 7 PM THIS
EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH AND/OR
WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION...ESPECIALLY WHEN DRIVING ON WEST EAST ORIENTED HIGHWAYS
SUCH AS I-70.

$$

KSZ049-051>053-068>072-082-083-091>096-098>100-281600-
/O.EXP.KICT.FG.Y.0005.000000T0000Z-070328T1500Z/
SALINE-MCPHERSON-MARION-CHASE-HARVEY-BUTLER-GREENWOOD-WOODSON-
ALLEN-KINGMAN-SEDGWICK-HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-
CHAUTAUQUA-MONTGOMERY-LABETTE-
INCLUDING THE CITIES OF...SALINA...MCPHERSON...MARION...
COTTONWOOD FALLS...NEWTON...EL DORADO...AUGUSTA...EUREKA...
YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...HARPER...
WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...FREDONIA...
CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...PARSONS
1000 AM CDT WED MAR 28 2007

...DENSE FOG ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING...

THE DENSE FOG ADVISORY WILL EXPIRE AT 10 AM CDT THIS MORNING. 

VISIBILITIES HAVE IMPROVED IN ALL BUT MCPHERSON AND NORTHERN
HARVEY COUNTIES...WHERE VISIBILITIES OF 1/4 TO 1/2 MILE ARE LIKELY
UNTIL 11 AM. THEREAFTER...VISIBILITIES WILL IMPROVE IN THESE AREAS
AS WELL.

$$

ES
000 
WWUS73 KICT 281703
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1203 PM CDT WED MAR 28 2007

KSZ032-033-047-048-050-067-290000-
/O.CON.KICT.WI.Y.0011.070328T1800Z-070329T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...LYONS...HUTCHINSON
1203 PM CDT WED MAR 28 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON OVER
THAT PART OF CENTRAL KANSAS PRIMARILY ALONG...AND WEST...OF A LINE
FROM LINCOLN TO HUTCHINSON...WHERE GUSTS TO AROUND 45 MPH ARE ALSO
POSSIBLE. THE WINDS SHOULD DIMINISH BELOW ADVISORY CRITERIA AROUND
7 PM THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 45 MPH ND/OR
WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION...ESPECIALLY WHEN DRIVING ON WEST EAST ORIENTED
HIGHWAYS SUCH AS I-70.

$$

ES
000 
WWUS73 KICT 281705
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1205 PM CDT WED MAR 28 2007

KSZ032-033-047-048-050-067-290000-
/O.CON.KICT.WI.Y.0011.070328T1800Z-070329T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...LYONS...HUTCHINSON
1205 PM CDT WED MAR 28 2007

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

SOUTHEAST WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON OVER
THAT PART OF CENTRAL KANSAS PRIMARILY ALONG...AND WEST...OF A
LINE FROM LINCOLN TO HUTCHINSON...WHERE GUSTS TO AROUND 45 MPH
ARE ALSO POSSIBLE. THE WINDS SHOULD DIMINISH BELOW ADVISORY
CRITERIA AROUND 7 PM THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 45 MPH AND/OR
WIND GUSTS OVER 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE
DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE
EXTRA CAUTION...ESPECIALLY WHEN DRIVING ON WEST EAST ORIENTED
HIGHWAYS SUCH AS I-70.

$$

ES
000 
WWUS73 KICT 282300
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
600 PM CDT WED MAR 28 2007


KSZ032-033-047-048-050-067-290000-
/O.CAN.KICT.WI.Y.0011.000000T0000Z-070329T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-RICE-RENO-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...LYONS...HUTCHINSON
600 PM CDT WED MAR 28 2007

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS CANCELLED THE WIND
ADVISORY. 

SOUTHEASTERLY WINDS ARE EXPECTED TO REMAIN BELOW WIND ADVISORY
CRITERIA THE REST OF TONIGHT. THEREFORE THE WIND ADVISORY HAS BEEN
CANCELLED. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Mar 28, 3:18 AM CDT, 8 minutes earlier.

Area forecast discussion, Mar 28, 3:18 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
318 AM CDT WED MAR 28 2007

.DISCUSSION...
THE ACTIVE WEATHER PATTERN WILL BEGIN TODAY FOR KANSAS AND
CONTINUE FOR THE NEXT 72-84HRS...AS SEVERE WEATHER AND HEAVY
RAINFALL ALL ENTER INTO THE EQUATION.

TDY-TONIGHT
SURFACE ANALYSIS SHOWS TROPICAL-LIKE WARM FRONT BOUNDARY APPROACHING
THE RED RIVER REGION EARLY THIS MORNING. THIS BOUNDARY WILL CONTINUE
ITS VENTURE NORTHWARD DURING THE DAY AND USHER MUCH RICHER GULF
MOISTURE INTO KANSAS. MODELS SHOW THIS BOUNDARY WASHING OUT BUT
LOCALLY RUN WRF MODEL TRIES TO IGNITE SOME CONVECTION ALONG THIS
BOUNDARY DURING TH AFTERNOON FOR AREAS JUST TO THE WEST OF CENTRAL
KANSAS...SOMETHING FOR THE DAYSHIFT TO MONITOR SINCE AIRMASS
BECOMES PRETTY UNSTABLE BY MID-AFTERNOON. OTHERWISE...MAIN FOCUS
REGION SHOULD BE ALONG THE DRY-LINE IN WESTERN KANSAS AS STORMS
DEVELOP RAPIDLY AND QUICKLY BECOME SEVERE. AGAIN SEVERE CHANCES FOR
OUR WESTERN COUNTIES WILL BE PREDICATED ON WHERE CONVECTION
INITIATES...GIVEN STORM MOTION NORTH NORTHEAST. THE THUNDERSTORMS IN
WESTERN KANSAS SHOULD FORM INTO A LINE OF STORMS AS SHEAR VECTORS
ORIENTATE THEMSELVES MORE PARALLEL TO BOUNDARY. THIS LINE OF
ACTIVITY WILL MOVE SLOWLY TO THE EAST AND LOOKS TO REACH CENTRAL
KANSAS LATE TONIGHT WITH SOME TRAINING EFFECTS POSSIBLE.

WE WILL INSERT SOME AREAS OF FOG FOR THIS MORNING AS STRATUS BUILD
DOWN EFFECTS REDUCE VISIBILITIES...AND ALSO HOIST A WIND ADVISORY
FOR CENTRAL KANSAS AS WINDS COULD SURPASS WIND ADVISORY CRITERIA
DURING THE AFTERNOON.

THU-SAT
THE MAIN UPPER LEVEL SYSTEM WILL CONTINUE TO HANG BACK WEST OF
KANSAS FOR THIS PERIOD WITH MID-LEVEL WINDS BECOMING NEARLY PARALLEL
TO THE SURFACE BOUNDARY...AND SUB-TROPICAL CONNECTIONS KEEPING A
VERY MOIST AIRMASS OVER THE REGION. SEVERAL EPISODES OF RAIN AND
THUNDERSTORMS ARE POSSIBLE AS IMPULSES ROTATE AROUND THE MAIN
SYSTEM. DPROG/DT ANALYSIS OF THE GFS/ECM MODELS SHOWS A MORE POTENT
SHORT WAVE ROTATING AROUND THE BASE OF THE MAIN TROUGH AXIS FOR
FRIDAY INTO FRIDAY NIGHT...WITH SURFACE LOW DEVELOPMENT AND
ASSOCIATED 850-700MB THETA E GRADIENT TRENDING NORTHWEST. IF THIS
SIGNAL REMAINS CONSISTENT THEN ANOTHER ROUND OF RAIN(POSSIBLY HEAVY
RAIN) COULD HIT THE AREA LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT.

EXTENDED:SUN-TUE
NO CHANGES WERE MADE TO THIS PERIOD WITH A DRYING OUT PATTERN
EXPECTED AS UPPER LOW MOVES EAST OF KANSAS.

JAKUB

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    77  59  68  51 /  10  60  70  70
HUTCHINSON      77  58  67  50 /  20  70  70  50
NEWTON          77  59  68  51 /  10  60  70  70
ELDORADO        77  60  69  53 /  10  40  70  70
WINFIELD-KWLD   79  61  70  54 /  10  50  70  70
RUSSELL         76  54  66  44 /  30  70  60  30
GREAT BEND      76  54  66  45 /  30  70  50  30
SALINA          77  58  67  49 /  10  70  70  50
MCPHERSON       77  58  67  50 /  10  70  70  60
COFFEYVILLE     79  62  75  58 /  10  10  50  70
CHANUTE         78  61  74  58 /  10  10  50  70
IOLA            78  61  74  58 /  10  10  50  70
PARSONS-KPPF    79  61  75  58 /  10  10  50  70

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS EVENING
FOR KSZ032-033-047-048-050-067.

&&
Hazardous weather outlook, Mar 28, 2:51 AM CDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
251 AM CDT WED MAR 28 2007

KSZ032-033-047>053-067>072-082-083-091>096-098>100-300015-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
251 AM CDT WED MAR 28 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...OVERNIGHT

THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS ACROSS CENTRAL
AND SOUTH CENTRAL KANSAS AS DAYBREAK APPROACHES. A FEW STRONG STORMS
WILL BE POSSIBLE AND MAY BE CAPABLE OF PRODUCING MARBLE SIZE HAIL
AND GUSTY WINDS UP TO 50 MPH. THE MAIN THREAT IS EXPECTED TO
TRANSITION TO LOCALLY HEAVY RAINFALL LATE TONIGHT OR EARLY ON
THURSDAY AS SOME STORMS MOVE REPEATEDLY OVER THE SAME AREAS. PLEASE
REFER TO THE FLASH FLOOD WATCH FOR MORE DETAILS ON THIS FLOODING
POSSIBILITY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL ARE EXPECTED TO CONTINUE
ACROSS CENTRAL AND SOUTH CENTRAL KANSAS ON THURSDAY. IN
ADDITION...THERE IS A CHANCE OF SEVERE THUNDERSTORMS ACROSS MOST
OF THE AREA. HOWEVER...THE THREAT FOR SEVERE WEATHER WILL DEPEND ON
HOW MUCH SUN AND HEATING OCCURS.

THE UPPER LEVEL STORM SYSTEM WILL MOVE VERY SLOWLY ACROSS THE AREA
THURSDAY THROUGH FRIDAY NIGHT. RICH GULF MOISTURE WILL CONTINUE TO
FEED NORTHWARD INTO THE REGION. THIS WILL BRING THE CHANCE OF
ADDITIONAL ROUNDS OF THUNDERSTORMS WITH LOCALLY HEAVY RAINFALL.
PLEASE CHECK BACK FOR LATER OUTLOOKS FOR UPDATES ON THIS STORM
SYSTEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. STAY APPRISED FOR
FURTHER OUTLOOKS TOMORROW. HEAVY RAINFALL REPORTS WILL ALSO BE
GREATLY APPRECIATED THROUGH FRIDAY NIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

CJ/EPS/JMC/COX

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 28, 5:19 AM CDTDense Fog AdvisoryICTAllen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more5 hr
Mar 28, 3:27 PM CDTFlash Flood WatchICTBarton, Ellsworth, Harper, Harvey, Kingman, Lincoln and 7 more20 hr

Nearby

Wind Advisories in Kansas, 2007Every wind advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.